# SDR CA080722004

- Difficulty date: July 18, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 3,958 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7314 · Engine Fuel Pump
- Part: Seal
- Condition: Leaking
- Location: Fuel Pump
- Part time: 4,973 hours
- Component: Fuel Pump
- Component part number: 025323150
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON DAILY INSP, FUEL WAS DISCOVERED IN THE OIL SEAL DRAIN COLLECTOR CAN. FURTHER INVESTIGATION FOUND FUEL LEAKING FROM THE SEAL ON THE FUEL HIGH PRESSURE PUMP. THERE WAS NO INDICATION OF GREASE WASH OUT OF THE FCU BRG. THE FUEL PUMP WAS REPLACED WITH A SERVICEABLE UNIT.
